# SDR USAA2014030300012

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 2,687 hours, 1,119 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE LAVATORY DETECTOR FAULT AT FWD LAVATORY INOPERATIVE.  RESET CIDS IAW TSM 26-17-00-810-817-A & REPLACED FILTER, CHECKED OK.
